| Model Number |
NANO CORKSCREW FT, TI, W 3-0 FW |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/29/2024, it was reported by a sales representative via email that an ar-1317ft nano corkscrew broke on the first twist during insertion.All the broken fragments were removed.Another 1.7x5 corkscrew was implanted; however, an x-ray determined that one was too long.The surgeon completed the case as a bone tunnel instead of an anchor.This was discovered during a middle finger soft tissue repair procedure on (b)(6) 2024.The case was delayed about three minutes.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.